sexologist-icon
Heavy bleeding after medical abortion
I had five weeks pregnancy. I took abortion pills .I have heavy bleeding with heavy clots since last night. .
2844 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

dear , you need urgent gynae examination and usg to see whether you have aborted completely .
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.